# SDR CALA2016122201151

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 59,251 hours, 20,946 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 148A3800
- Condition: Damaged
- Location: Apu Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT FWD HINGE OF APU ACCESS DOOR. CORRECTED ATA TO 5300 REPAIRED ARE OF DAMAGED SKIN AT FWD HINGE OF APU ACCESS DOOR IN ACCORDANCE WITH B737-800 SRM 53-80-01 REPAIR 1. 44-0008 ATTACH ED.
